| Model Number |
1012271-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the distal right coronary artery with heavy calcification, heavy tortuosity and 90% stenosis.The 2.25x15 mm trek balloon dilatation catheter was advanced to the lesion with resistance with the anatomy noted.The bdc was inflated to around 4 atmospheres when a leak of contrast occurred, indicating a rupture.The bdc was removed with resistance noted with the lesion and a cutting balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.